FRANÇAIS
A showcase of ÉTS researchers’ publications and other contributions
SEARCH

Subword complexes, cluster complexes, and generalized multi-associahedra

Ceballos, Cesar, Labbé, Jean-Philippe et Stump, Christian. 2014. « Subword complexes, cluster complexes, and generalized multi-associahedra ». Journal of Algebraic Combinatorics, vol. 39, nº 1. pp. 17-51.

The full text of this document is not available here.
Rechercher dans Google Scholar
Item Type: Peer reviewed article published in a journal
Professor:
Professor
Labbé, Jean-Philippe
Affiliation: Autres
Date Deposited: 09 Dec 2021 16:48
Last Modified: 09 Dec 2021 16:48
URI: https://espace2.etsmtl.ca/id/eprint/23727

Actions (login required)

View Item View Item